# SDR AU980985

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: A5351008700201
- Condition: Separated
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING TO FUSELAGE PANELS SEPARATED FROM THE AIRCRAFT.  PART TC:  33,163.
